SciELO - Scientific Electronic Library Online

 

vol.88 número4Translation Hypersurfaces with Constant Sr Curvature in the Euclidean Space índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  


Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google
  • uBio

Compartilhar


Anais da Academia Brasileira de Ciências

versão impressa ISSN 0001-3765
versão On-line ISSN 1678-2690

Resumo

BALTAZAR, RENE. On simple Shamsuddin derivations in two variables. An. Acad. Bras. Ciênc. [online]. 2016, vol.88, n.4, pp.2031-2038. ISSN 0001-3765.  http://dx.doi.org/10.1590/0001-3765201620140718.

We study the subgroup of k-automorphisms of k [ x , y ] which commute with a simple derivation d of k [ x , y ]. We prove, for instance, that this subgroup is trivial when d is a shamsuddin simple derivation. in the general case of simple derivations, we obtain properties for the elements of this subgroup.

Palavras-chave : dynamical degree; isotropy group; Shamsuddin derivations; simple derivations.

        · texto em Inglês     · Inglês ( pdf epdf )